# SDR SWIA200413896

- Difficulty date: July 16, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 42,536 hours, 52,043 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT RIB 8 WING TO WEB CLIP IS CRACKED.  ITEM FOUND AT C-CHECK.  REPLACED SUPPORT BRACKET IAW SRM 51-25-00, 51-40-00.
